# SDR USAA2013042500006

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,712 hours, 15,198 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 505
- Condition: Failed
- Location: Galley
- Part time: 30,159 hours, 16,598 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING, SMOKE WARNING IN LAVATORY.  CABIN FILLED WITH SMOKE.  SHUTDOWN ACFT AND EVACUATED.  NO FIRE NOTED IN LAVATORY.  FORWARD GALLEY AIR CHILLER FAILED.  REMOVED AND REPLACED FORWARD GALLEY AIR CHILLER UNIT IAW MM 25-34-51-400.
